RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1945, Volume 9, Issue 2  


The Sylow subgroupe of zero-dimensional topological groups
A. Kurosh
65
Couple de surfaces linéaires stratifiables par deux famille s de courbes
S. Finikoff
79
Complete convex surfaces in Lobachevskian space
A. D. Alexandroff
113
To the theory of the Laval nozzle
F. Frankl
121
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019